Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have hypothyroidism, prescribed thyronorm. Have headache, dizziness and low BP

hellow doctor! i am 18 yrs old girl, suffering from hypothyroidism , 2 months back my TSH level was 10.4 n so was taking thyronorm 25mg, the recent test showed a level of 6.48 for TSH. today dctr suggested me to continue thyronorm 37.5 (25+12.5) for two months.. now lets come to my problem, my weight is 42kg, and having DNS , so frequently i suffer from headache and dizziness and my BP is low always 85/55, give me some suggesion plz
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Endocrinologist 's  Response
Hello
I have gone through your question.
I can understand your concern.

Your last TSH result and your symptoms show hypothyroidism.

In your case this means that your dose of thyronorm, is not enought.
I agree with the decision of your doctor,to increase the dosis.
The increased dose will help to restores adequate hormone levels, reversing your symptoms of hypothyroidism.

My suggestion for you are:
-Start a hypothyroidism diet plan(coconut oli,seaweeds ,wild-caught fish,High-fiber foods,fruits and vegetables are important foods for for hormone balance and healthy thyroid function.
-Avoid goitrogen foods like broccoli, cauliflower, cabbage, kale, soy.They should not appear in your hypothyroidism diet.

Last suggestion:You should repeat the TSH test after 6 week and than discuss with your doctor about the optimal dosis for you.

Hope this is helpful.
If you have other questions,feel free and ask.I will be happy to help.
Best regards.

Answered: Sun, 18 Jun 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor